# SDR AALA202509220970

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 75,219 hours, 29,259 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INBOUND INTO DEN DUE TO THE FLIGHT CREW REPORTING THAT THE LANDING GEAR INDICATION LIGHTS DON'T SHOW ANY GEAR INDICATIONS, THEY ARE BLANK BUT THE LOWER ECAM INDICATICATES DOWN AND LOCKED. THE AIRCRAFT LANDED SAFELY AT DEN AND TAXIED TO THE GATE UNDER ITS OWN POWER.
